# SDR R61A20120035

- Difficulty date: January 13, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 10,113 hours, 6,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND 3 GUSSETS ON FLOORBEAM AT FR90 HAS POSSIBLE CORROSION.  MX REMOVED AND REPLACED 2 GUSSETS AT FR90 IAW EMB 190 SRM 51-40-02, 51-41-02, 51-21-00 AND 1 GUSSET AT FR 90 WAS FOUND TO BE FREE OF CORROSION BELOW TOP COAT.  P/N 'S 170-60257-001, AND 170-60259-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
